MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT PLIF STRAIGHT HANDLE

EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT PLIF STRAIGHT HANDLE
Model Number PET00920
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information was provided by the complainant.No further remedial action/ corrective action/ preventive action/ field safety corrective action is required, as it is questionable why the surgeon spend extra effort to disconnect the instrument from pet00920 prior to finishing the surgery.The complainant explicitly states that the instrument was jammed after implant insertion.There is no direct connection between usage of pet00920 and any implant, that would explain the delay of surgery by trying to disconnect the the jammed pet00920.
 
Event or Problem Description
Complainant stated that an instrument was jammed in the instrument pet00920 after implant insertion.The complainant pointed out that the extra effort to disconnect the instrument from pet00920 led to a surgical delay.
 
Additional Manufacturer Narrative
No patient information was provided by the complainant.No further remedial action/ corrective action/ preventive action/ field safety corrective action is required, as it is questionable why the surgeon spend extra effort to disconnect the instrument from pet00920 prior to finishing the surgery.The complainant explicitly states that the instrument was jammed after implant insertion.There is no direct connection between usage of pet00920 and any implant, that would explain the delay of surgery by trying to disconnect the jammed pet00920.Eit emerging implant technologies gmbh (eit) is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which eit has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, eit or its employees that the report constitutes an admission that the device, eit, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Capa (b)(4) driven by an audit, performed by the parent company johnson & johnson, it was evaluated that the complaint/incident on hand needs to be reported retrospectively.

Brand Name
EIT PLIF STRAIGHT HANDLE
Common Device Name
STRAIGHT HANDLE
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen, 78573
GM  78573
MDR Report Key8460412
Report Number3013730328-2019-00021
Device Sequence Number13898450
Product Code MAX
UDI-Device Identifier04260397080863
UDI-Public04260397080863
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPET00920
Device Catalogue NumberN/A
Device Lot NumberE15DI0026
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/25/2018
Device Age3 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight75